Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14703

Day 34

KAZ2Y5

171 views

Just a thing I've noticed... I normally use the Jergens moisturizer to give my skin a bit more color in the winter, but for the last few weeks it's done squat. For the first week or so on Accutane it did give me great color, but now I think my skin is shedding too fast for the color to take. No matter how much or how often I apply I'm just as pale as ever.

Oh well, back to my old (lighter) foundation.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×